# SDR REXA2013112602215

- Difficulty date: November 26, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 14,758 hours, 9,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-101, DURING SEALANT REMOVAL SEAT TRACK FOUND TO HAVE CORROSION FS 349 - FS 409, RBL 10.  R & R RT SEAT RUCK FS 349 - FS 409 IAW CRJ 900 SRM 51-21-06-001-001-A01 & CRJ 900 AMM 53-00-49-400-801.
